staple
With cedram.org

Search the site

Volume 17, number 1 (2005)

Previous: volume 16, number 3 (2004) Next: volume 17, number 2 (2005) Up: volume list

Jean-Paul Allouche
Automates et algébricités
p. 1-11 Details
Montserrat Alsina
Binary quadratic forms and Eichler orders
p. 13-23 Details
Christine Bachoc
Designs, groups and lattices
p. 25-44 Details
Ioulia Baoulina
On some equations over finite fields
p. 45-50 Details
János Barát; Péter P. Varjú
A contribution to infinite disjoint covering systems
p. 51-55 Details
Pilar Bayer; Jordi Guàrdia
On equations defining fake elliptic curves
p. 57-67 Details
Yuri F. Bilu
Catalan without logarithmic forms (after Bugeaud, Hanrot and Mihăilescu)
p. 69-85 Details
Nigel P. Byott; G. Griffith Elder
New ramification breaks and additive Galois structure
p. 87-107 Details
Christophe Delaunay
Critical and ramification points of the modular parametrization of an elliptic curve
p. 109-124 Details
Michael Drmota; Georg Gutenbrunner
The joint distribution of $Q$-additive functions on polynomials over finite fields
p. 125-150 Details
Moubariz Z. Garaev; Florian Luca
Character sums and products of factorials modulo $p$
p. 151-160 Details
Borka Jadrijević
On two-parametric family of quartic Thue equations
p. 161-167 Details
Alan G.B. Lauder
Rigid cohomology and $p$-adic point counting
p. 169-180 Details
Vsevolod F. Lev
Restricted set addition in Abelian groups: results and conjectures
p. 181-193 Details
František Marko
On the existence of Minkowski units in totally real cyclic fields
p. 195-206 Details
Bernard de Mathan
On a mixed Littlewood conjecture for quadratic numbers
p. 207-215 Details
Wolfgang Müller
Systems of quadratic diophantine inequalities
p. 217-236 Details
Gilbert Muraz; Jean-Louis Verger-Gaugry
On a generalization of the Selection Theorem of Mahler
p. 237-269 Details
Bernat Plans; Núria Vila
Galois covers of $\mathbb{P}^1$ over $\mathbb{Q}$ with prescribed local or global behavior by specialization
p. 271-282 Details
Michel Rigo; Wolfgang Steiner
Abstract $\beta $-expansions and ultimately periodic representations
p. 283-299 Details
Christian Roettger
Counting invertible matrices and uniform distribution
p. 301-322 Details
Wolfgang A. Schmid
Differences in sets of lengths of Krull monoids with finite class group
p. 323-345 Details
Christian Steineder; Reinhard Winkler
Complexity of Hartman sequences
p. 347-357 Details
Galina Valentinovna Voskresenskaya
Multiplicative Dedekind $\eta $-function and representations of finite groups
p. 359-380 Details
Rolf Wallisser
Linear independence of values of a certain generalisation of the exponential function – a new proof of a theorem of Carlson
p. 381-396 Details
Michael Welter
Interpolation of entire functions on regular sparse sets and $q$-Taylor series
p. 397-404 Details
Stefan Wewers
Stable reduction of three point covers
p. 405-421 Details
Umberto Zannier
Diophantine equations with linear recurrences An overview of some recent progress
p. 423-435 Details
Previous: volume 16, number 3 (2004) Next: volume 17, number 2 (2005) Up: volume list